IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Journal of Computing >
2007 >
Volume 1 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/340

Title: On the Automorphism Groups of some AG-Codes Based on Ca;b Curves
Authors: Shaska, Tanush
Wang, Quanlong
Keywords: Cab Curves
AG-Codes
Automorphism Groups
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 1, No 2, (2007), 193p-206p
Abstract: We study Ca,b curves and their applications to coding theory. Recently, Joyner and Ksir have suggested a decoding algorithm based on the automorphisms of the code. We show how Ca;b curves can be used to construct MDS codes and focus on some Ca;b curves with extra automorphisms, namely y^3 = x^4 + 1, y^3 = x^4 - x, y^3 - y = x^4. The automorphism groups of such codes are determined in most characteristics.
Description: *Partially supported by NATO.
URI: http://hdl.handle.net/10525/340
ISSN: 1312-6555
Appears in Collections:Volume 1 Number 2

Files in This Item:

File Description SizeFormat
sjc025-vol1-num2-2007.pdf169.54 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback